MU Digital Repository
Logo

On Fuzzy Cosets of Gamma Nearrings

Satyanarayana, Bhavanari and Kuncham, Syam Prasad (2005) On Fuzzy Cosets of Gamma Nearrings. Turkish Journal of Mathematics , 29 (1). pp. 11-22. ISSN 1300-0098

[img]
Preview
PDF
turkish_paper.pdf - Published Version

Download (120kB)

Abstract

In this paper, we consider fuzzy notion of a -near ring, introduce the notion of a fuzzy coset and obtained some related important fundamental isomorphism theorems.

Item Type: Article
Uncontrolled Keywords: Gamma nearring, ideal, fuzzy ideal, fuzzy coset, Gamma nearring homomorphism.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:54
Last Modified: 28 May 2012 09:43
URI: http://eprints.manipal.edu/id/eprint/1765

Actions (login required)

View Item View Item